# SDR DLM88100782

- Difficulty date: March 22, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 59,115 hours, 46,459 cycles
- Engine: Pwa JT8D219
- Engine time: 17,691 hours, 33,109 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Vertical Stab
- Part time: 17,691 hours, 33,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER FRONT SPAR CHORD ZFS52 FATIGUE CRACKS.
